41 0

HYPERCYCLICITY AND WEYI, TYPE THEOREMS FOR OPERATOR MATRICES

Title
HYPERCYCLICITY AND WEYI, TYPE THEOREMS FOR OPERATOR MATRICES
Author
허재성
Keywords
Browder essential approximate point spectrum; Weyl's theorem; a-Weyl's theorem; a-Browder's theorem
Issue Date
2018-06
Publisher
ELEMENT
Citation
OPERATORS AND MATRICES, v. 12, no. 2, page. 321-332
Abstract
In this paper, we study the hypercyclicity and supercyclicity for operator matrices in the class S consisting 2 x 2 operator matrices with (1,2)-entries having closed range. Under some conditions, we find the necessary and sufficient conditions for 2 x 2 operator matrices in the class S for which Weyl's theorem, Browder's theorem, a-Weyl's theorem or a-Bmwder's theorem hold.
URI
http://oam.ele-math.com/12-21/Hypercyclicity-and-Weyl-type-theorems-for-operator-matriceshttps://repository.hanyang.ac.kr/handle/20.500.11754/119189
ISSN
1846-3886
DOI
10.7153/oam-2018-12-21
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE